# SDR AALA201509309021

- Difficulty date: September 29, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 14,972 hours, 5,377 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS BURNING RUBBER SMELL AROUND ROW 33 ACFT LT AT CRUISE, CAME & WENT SEVERAL TIMES.  PERFORMED JC 26L00021001.  INSPECTED AFT CARGO & AFT CABIN AREA, RAN BOTH ENGS, COULD NOT DUPLICATE NO HISTORY.
